Approximation by q-Baskakov-Durrmeyer Type Operators of Two Variables


YÜKSEL İ., DİNLEMEZ KANTAR Ü., ALTIN B.

3rd International Conference on Applied Mathematics and Approximation Theory (AMAT), Ankara, Turkey, 28 - 31 May 2015, vol.155, pp.195-209 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 155
  • Doi Number: 10.1007/978-3-319-28443-9_14
  • City: Ankara
  • Country: Turkey
  • Page Numbers: pp.195-209
  • Gazi University Affiliated: Yes

Abstract

In this study, we investigate approximation properties of q-Baskakov-Durrmeyer type operators with two variables. We give a Voronovskaja type theorem for these operators. In addition, we obtain the rate of convergence for these operators.